# SDR MALA010729

- Difficulty date: October 1, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Aircraft serial: 142
- Aircraft time: 27,561 hours, 32,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE 55 INCHES AFT OF PAX DOOR, 14 INCHES UP FROM TOP WINDOW LINE IN THE R, DENT APPROXIMATELY 6 X 6 INCH DEEPEST .065.  REPAIRED DENT IAW EO S53009.  THIS EO IS A GENERIC REPAIR FOR DENTS IN CABIN SKIN BETWEEN STA 339 - 389 AND 487 - 608 ONLY.  REFERENCE SAAB SRM 53-70-10.  THIS DOUBLER/TRIPLER REPAIR IS USED WHEN THE REPAIR FASTENERS OVERLAP THE CENTER CABIN .050 INCH WINDOW REINFORCEMENT DOUBLER THAT IS BONDED TO THE FUSELAGE SKIN.
